# SDR DALA2023083107082

- Difficulty date: June 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED. FERRY FLIGHT ER/A 610173-14 REMOVES ALL PAX SEATS FROM A/C AND TRACKS ACCOMPLISHEMENT OF PERMANENT REPAIR. ASSOCIATED ER/A 14-610173 ADDED FOR AC 9558. COMPLIED WITH ERA 610173-14 REVISION ORIGINAL SEC I STEPS 1, 2, 3, 4, AND 5. IN REFERENCE TO ER/A 610173-14AD REV.ORIGINAL, SECTION II PERMANENT REPAIR WAS ACCOMPLISHED. (LP #2842819)
